International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 16, Pages 981-993

On certain means of two arguments and their extensions

Edward Neuman1 and József Sándor2

1Department of Mathematics, Southern Illinois University Carbondale, Carbondale 62901-4408, IL, USA
2Department of Pure Mathematics, Babes-Bolyai University, Cluj-Napoca 3400, Romania

Received 2 August 2002

Copyright © 2003 Edward Neuman and József Sándor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Inequalities for three means introduced by H.-J. Seiffert are obtained. Generalizations of these means, their basic properties, and inequalities satisfied by the new class of means are also included.